# SDR FDEA201601050032

- Difficulty date: January 5, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 75,451 hours, 27,413 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N3611
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, LT SIDE, THE HORIZONTAL STABILIZER BLADE SEAL PERIMETER HAS WEAR AT BS 1862 - 1875, ABOVE STRINGER 17.  CHAFE REMOVED, FOUND OUT OF LIMIT IAW SRM 53-80-01 FIG 101 DETAIL VII REV 116.  REPAIR CARRIED OUT IAW SRM 53-80-01-2R FIG 201 DETAIL II REV 117.  REPAIR CLASSIFIED AS MAJOR.
